# SDR MWEA95250

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: L27779224
- Condition: Cracked
- Location: Bs 786l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LONGERON 17L WAS FOUND CRACKED AT STA 786.  MAINTENANCE REMOVED AND REPLACED LONGERON SECTION IAW SRM 53-02 FIG 2 PAGE 2A.  RETURNED A/C TO SERVICE.
